Dynamical invariants for group automorphisms

Miles, R, Staines, M and Ward, TB orcid.org/0000-0002-8253-5767 (2015) Dynamical invariants for group automorphisms. In: Bhattacharya, S, Das, T, Ghosh, A and Shah, R, (eds.) Recent Trends in Ergodic Theory and Dynamical Systems. Contemporary Mathematics, 631 . American Mathematical Society , pp. 231-258. ISBN 978-1-4704-0931-9

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2015 American Mathematical Society. First published in Contemporary Mathematics, Publication Year 2015: Volume 631, published by the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy .
Dates:
  • Published: 2015
  • Accepted: 18 October 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Jun 2017 12:56
Last Modified: 29 Jun 2018 14:16
Status: Published
Publisher: American Mathematical Society
Series Name: Contemporary Mathematics
Identification Number: https://doi.org/10.1090/conm/631/12606

Share / Export

Statistics